# SDR 95ZZZX5603

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6583D
- Make and model: Cessna 172
- Aircraft serial: 17272876
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: ES10682014
- Condition: Teeth Failed
- Location: Dual Mag Rt
- Component: LW385124115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT DISTRIBUTOR GEAR WITH 21 OF 53 TEETH MISSING.  HELICAL SPRING MISSING FROM NR 1 TOWER (RIGHT SIDE) OF THE DISTRIBUTOR BLOCK.  EVIDENCE OF HEAVY ARCING INSIDE NR 1 TOWER BECAUSE OF MISSING SPRING.  THIS DUAL MAGNETO IS AN ELECTRO SYSTEM, INC., OVERHAUL.
